Alert archive / California / High Wind Warnings in 2016
High Wind Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this high wind warning at Mar 4, 2016, 11:11 AM PST. It took effect at Mar 5, 2016, 4:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2016, 11:11 AM PST (19:11 UTC)
- In effect from
- Mar 5, 2016, 4:00 PM PST
- Expired
- Mar 5, 2016, 10:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
498 WWUS76 KSTO 041911 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1111 AM PST FRI MAR 4 2016 ...STRONG WINDS OVER NORTHERN CALIFORNIA SATURDAY AFTERNOON AND EVENING... .A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN CALIFORNIA ON SATURDAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY ON SATURDAY WITH STRONGEST WINDS EXPECTED SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS BY SUNDAY MORNING. BREEZY CONDITIONS WILL DEVELOP AGAIN ON SUNDAY. CAZ015>017-051300- /O.UPG.KSTO.WI.Y.0010.160305T2000Z-160306T0600Z/ /O.NEW.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 1111 AM PST FRI MAR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. * LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-051300- /O.EXB.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 1111 AM PST FRI MAR 4 2016 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT. * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS UP TO 45 TO 50 MPH MAINLY OVER RIDGE TOPS. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ066-067-051300- /O.EXB.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON 1111 AM PST FRI MAR 4 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST SUNDAY. * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-019-051300- /O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/ CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...MODESTO 1111 AM PST FRI MAR 4 2016 ...WIND ADVISORY NOW IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
5 follow-up statements
946 WWUS76 KSTO 050622 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1022 PM PST FRI MAR 4 2016 ...STRONG WINDS OVER NORTHERN CALIFORNIA SATURDAY AFTERNOON AND EVENING... .A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN CALIFORNIA ON SATURDAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY ON SATURDAY WITH STRONGEST WINDS EXPECTED SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS BY SUNDAY MORNING. BREEZY CONDITIONS WILL DEVELOP AGAIN ON SUNDAY. CAZ015>017-051800- /O.CON.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 1022 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. * LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-019-063-064-051800- /O.CON.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/ CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON... MODESTO...ALDER SPRINGS...LAKEPORT 1022 PM PST FRI MAR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ066-067-051800- /O.CON.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON 1022 PM PST FRI MAR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST SUNDAY... * TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
429 WWUS76 KSTO 051133 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 333 AM PST SAT MAR 5 2016 ...STRONG WINDS OVER NORTHERN CALIFORNIA THIS AFTERNOON AND EVENING... .A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN CALIFORNIA TODAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY WITH STRONGEST WINDS EXPECTED THIS AFTERNOON EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS BY SUNDAY MORNING. BREEZY CONDITIONS WILL DEVELOP AGAIN ON SUNDAY. CAZ015>017-060800- /O.CON.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 333 AM PST SAT MAR 5 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. * LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-019-063-064-060800- /O.CON.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/ CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON... MODESTO...ALDER SPRINGS...LAKEPORT 333 AM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS THIS AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ066-067-060800- /O.CON.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON 333 AM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST SUNDAY... * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT INTO SUNDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
591 WWUS76 KSTO 051547 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 747 AM PST SAT MAR 5 2016 ...STRONG WINDS OVER NORTHERN CALIFORNIA THROUGH THIS EVENING... .A STRONG PACIFIC COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA THIS EVENING. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY AHEAD OF THE APPROACHING FRONT WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS LATE TONIGHT. BREEZY CONDITIONS WILL REDEVELOP AGAIN ON SUNDAY. CAZ066-060000- /O.EXB.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/ /O.EXT.KSTO.WI.Y.0010.160305T1547Z-160306T0000Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITY OF...PARADISE 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * TIMING...STRONG GUSTY SOUTH WINDS TODAY. WINDS WILL INCREASE LATER TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON INTO THIS EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 65 MPH OR GREATER THIS EVENING. * IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ067-060000- /O.EXB.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/ /O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0000Z/ MOTHERLODE- INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS INCREASING TO 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 65 MPH OR GREATER THIS EVENING. * IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-016-060000- /O.EXB.KSTO.WI.Y.0010.160305T1547Z-160306T0000Z/ /O.EXT.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING...STRONG GUSTY SOUTH WINDS TODAY WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY. WINDS INCREASING LATER THIS AFTERNOON AND EVENING WITH GUSTS OF 50 TO 60 MPH POSSIBLE. WINDS DECREASE LATE TONIGHT. * IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017-060000- /O.EXB.KSTO.WI.Y.0010.160305T2000Z-160306T0000Z/ /O.EXT.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/ SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...SACRAMENTO 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PST THIS AFTERNOON. * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH THIS AFTERNOON. WINDS INCREASE THIS EVENING WITH GUSTS 50 TO 60 MPH POSSIBLE. WINDS DECREASE BY LATE EVENING. * IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-014-060000- /O.EXB.KSTO.WI.Y.0010.160305T1547Z-160306T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATER THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS TO 40 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-060000- /O.EXT.KSTO.WI.Y.0010.160305T1547Z-160306T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 TO 50 MPH OR GREATER. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-019-060000- /O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0600Z/ CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...MODESTO 747 AM PST SAT MAR 5 2016 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS INCREASE TO 25 TO 35 MPH. OCCASIONAL GUSTS 40 TO 50 MPH OR GREATER THIS EVENING. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
188 WWUS76 KSTO 052200 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 200 PM PST SAT MAR 5 2016 ...STRONG WINDS OVER NORTHERN CALIFORNIA THROUGH THIS EVENING... .A PACIFIC COLD FRONT WILL MOVE THRU NORTHERN CALIFORNIA THIS EVENING ACCOMPANIED BY STRONG, POSSIBLY DAMAGING WINDS. THE STRONGEST WINDS ARE EXPECTED THRU THIS EVENING BEFORE DECREASING ONCE THE FRONT PASSES. BREEZY CONDITIONS WILL REDEVELOP AGAIN SUNDAY. CAZ015>017-066-067-060600- /O.CON.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/ /O.CON.KSTO.WI.Y.0010.000000T0000Z-160306T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO ...PARADISE... GRASS VALLEY...JACKSON 200 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * TIMING...STRONGEST WINDS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS 50 TO 60 MPH POSSIBLE. WINDS DECREASE BY LATE EVENING. * IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-014-018-019-063-064-060600- /O.CON.KSTO.WI.Y.0010.000000T0000Z-160306T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY... FAIRFIELD/SUISUN ...STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT 200 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...STRONGEST WINDS THROUGH THE EVENING. WINDS DECREASE LATE TONIGHT. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH THIS EVENING. * IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
268 WWUS76 KSTO 060611 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1011 PM PST SAT MAR 5 2016 CAZ015>017-066-067-060715- /O.EXP.KSTO.HW.W.0001.000000T0000Z-160306T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO ...PARADISE... GRASS VALLEY...JACKSON 1011 PM PST SAT MAR 5 2016 ...HIGH WIND WARNING HAS EXPIRED... WINDS ARE RAPIDLY DECREASING...AS THE COLD PASSES THROUGH THE AREA. A FEW GUSTS TO 35 MPH WILL STILL BE POSSIBLE FOR THE NEXT COUPLE OF HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-014-018-019-063-064-060715- /O.EXP.KSTO.WI.Y.0010.000000T0000Z-160306T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY... FAIRFIELD/SUISUN ...STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT 1011 PM PST SAT MAR 5 2016 ...WIND ADVISORY HAS EXPIRED... WINDS ARE RAPIDLY DECREASING...AS THE COLD PASSES THROUGH THE AREA. A FEW GUSTS TO 35 MPH WILL STILL BE POSSIBLE FOR THE NEXT COUPLE OF HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Mar 4, 8:54 AM PST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 4, 8:54 AM PST, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 854 AM PST FRI MAR 4 2016 .Synopsis... Light to moderate precipitation will arrive later today. A strong storm then arrives Saturday with heavy mountain snow, local flooding, and potential for strong and damaging Valley winds. More weather systems are expected Sunday, Monday, and late next week. && .Discussion... Mostly cloudy skies prevail across much of the region as a very moist airmass takes aim at the West Coast. A few light showers are being detected on radar this morning, but aren't amounting to much impact. Short-range guidance (the HRRR and ARW) suggest the potential for some isolated thunderstorms this afternoon and evening. Instability will likely be somewhat limited by extensive cloud cover, and so we don't currently expect anything organized to develop today. Light to moderate precipitation will continue tonight into Saturday before the next, much stronger system arrives. Precipitation should begin to pick up substantially in the afternoon and continue through the evening hours. Urban and small stream flooding will be possible across much of the region, and depending on precipitation rates we could also see debris flows across recently burned areas. A big concern will be the wind forecast with this system. Forecast southerly pressure gradients increase to roughly 8mb between KSAC-KRDD, a fairly impressive amount. We also haven't seen this coupling of rain and wind in quite some time. Considering the stress on trees due to the drought, we could see a fair number of trees downed with this storm. We are calibrating our messaging with this impact accordingly. Snow levels will start fairly high with this storm during the heaviest periods of precipitation. Snow levels then rapidly drop below pass levels to 3500-4500 feet late Saturday night and through Sunday into Monday. With periodic snow between Saturday night through Monday, we could be looking at 1 to 2 feet of snow accumulation above 4500 feet or so, and up to 3 feet along the highest peaks. Dang && .EXTENDED DISCUSSION (Tuesday THROUGH Friday) Brief break in precipitation expected for most areas on Tuesday behind departing trough as ridge attempts to build back over the area. Should see at least partial clearing with lighter winds. This ridge will not be long-lived however as active March pattern continues. Overrunning precip may return on Wednesday ahead of next wave that will move across the area sometime Thursday into Friday. Model differences remain in timing and scope of these waves so forecast will need to be refined going forward. Regardless, should be another good shot at widespread precipitation for the end of the work week as moisture plume re- aims itself toward Norcal with breezy to locally gusty winds. CEO && && .AVIATION... MVFR conditions possible periodically today as another wave of precipitation moves through the area. Southerly winds will increase during the late afternoon to evening hours with gusts of 10-20 kts. Stronger, wetter system expected for Saturday with worsening flight conditions. && .STO Watches/Warnings/Advisories... Winter Storm Watch from Saturday evening through Monday afternoon for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Flash Flood Watch from Saturday afternoon through late Saturday night for Clear Lake/Southern Lake County-Motherlode-West Slope Northern Sierra Nevada. Wind Advisory from noon to 10 PM PST Saturday for Carquinez Strait and Delta-Central Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Southern Sacramento Valley. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:37 AM PST | Wind Advisory | STO | 42 hr | |
| Mar 4, 2:09 PM PST | Winter Storm Warning | STO | 71 hr |
Nearby
High Wind Warnings in California, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.